# SDR CALA2024053001635

- Difficulty date: May 30, 2024
- Submitted: May 30, 2024
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 113,492 hours, 11,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 222880
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D R3 DOOR 1EA EMER LT POWER PACK(M33404) FOUND LOW CAPACITY REF HAECO NON-ROTUINE NO:9487733 - ,SPE C NO.B777-25-3-7250. REPLACED M/D R3 DOOR EMER LT POWER PACK (M33404) AND C/O NEW POWER PACK INSTALLATION TEST,THE RESULT FOU ND NORMAL AS PER AMM 33-51-06-960-802 REV 101.
